# SDR UIEA200600234

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,152 hours, 18,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1220 LT MOST O/B INTERCOSTAL WEB FOUND CRACKED, BS1220 LT MOST O/B INTERCOSTAL WEB REPAIRED AS PER EN-EA 53-10-75 AND FAA FORM 8100-9.
